On the weak invariance principle for ranges of recurrent random walks with infinite variance
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 295-303
Ju-Sung Kang and In-Suk Wee
Yonsei University, Korea University
Abstract : We prove convergence of ranges of aperiodic recurrent random walks to ranges of strictly $\alpha$-stable processes in $L^{2}$-sense for $1< \alpha \leq 2$.
Keywords : weak invariance principle, range, stable process, domain of attraction of a stable distribution
MSC numbers : 60F17, 60J15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd